# SDR CA970707015

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-46-310P
- Engine: Cont TSIO520BE
- Propeller: Hartzl BHCC2YF1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Upper Wing
- Part time: 1,722 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND UPPER AND LOWER WING SURFACE SPAR RIVETS SMOKING.  SUBMITTER STATES THAT A SIMILAR PROBLEM WAS ADDRESSED IN PIPER SB 796A.
